# SDR A8ZR20180823005

- Difficulty date: April 13, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE NR 2 LOWER NACELLE SKIN AT XN 177.0 JUST ABOVE THE SKIN DOUBLER REPAIR THAT MEASURES 1.5"L X .75"W X .050"D.  REFORMED TO NEW MEASUREMENT OF 1.7"L X 1.7"W X .011"D WITH NO CRACKS NOTED AND MATERIAL OFFSET TO COMPLY WITH SRM 54-00-16, ALLOWABLE LIMITS,  AND EA 43-2018-048, REV B.
